# SDR USAA06008

- Difficulty date: January 26, 2006
- Submitted: January 29, 2006
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Engine: Cfmint CFM565B4
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Leaking
- Location: Escape Slide
- Component: Slide
- Component part number: D30665105
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT LT SLIDE FAILED TO INFLATE IN THE MINIMUM TIME REQUIRED DURING OPERATIONAL CHECK, AND DID NOT HOLD PRESSURE AFTERWARDS.  ALSO, THE EMERGENCY EQUIPMENT LANYARD VELCRO WAS FOUND WEAK.  MAINTENANCE INSPECTED THE SLIDE AND FOUND THE FLAPPER ASPIRATOR VALVE LEAKING.  OPERATED SLIDE WAS REPLACED.  SHOP FINDINGS: (OPEN)
